Measurable envelopes, Hausdorff measures and Sierpiński sets

Volume 98 / 2003

Márton Elekes Colloquium Mathematicum 98 (2003), 155-162 MSC: Primary 28E15; Secondary 28A78, 03E35. DOI: 10.4064/cm98-2-2

Abstract

We show that the existence of measurable envelopes of all subsets of ${\Bbb R}^n$ with respect to the $d$-dimensional Hausdorff measure $(0< d< n)$ is independent of ZFC. We also investigate the consistency of the existence of ${\cal H}^d$-measurable Sierpiński sets.

Authors

  • Márton ElekesRényi Institute of Mathematics
    Reáltanoda u. 13–15
    Budapest 1053, Hungary
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image